Children's Claritin Grape Flavored Syrup


$ 13.20 $ 17.50

Children's Claritin Grape Flavored Syrup will help relieve your child's indoor and outdoor allergy symptoms. Made with 5mg of Loratadine, an antihistamine, this grape-flavored children's allergy medicine is non-drowsy, dye free, sugar free, and alcohol free. For ages 2 and older.

Relieves indoor and outdoor allergy symptoms including:

  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itchy nose and throat

Children's Claritin Grape Flavored Syrup Features:

  • Non-drowsy
  • Dye free
  • Sugar free
  • Alcohol free
  • Grape flavored
  • For children 2 years and older
  • 4 fl oz

Active Ingredient:

Loratadine 5mg - Antihistamine

What should every little allergy sufferer never be without? A dose of their favorite allergy medicine – Children's Claritin. This allergy medicine works all throughout the school day to relieve your child's runny nose, sneezing, itchy, watery eyes, and itchy nose and throat. Plus, it comes in the great tasting grape flavor that every kid loves. Help your child get through the allergy season with ease with Children's Non-Drowsy Claritin.

Children's liquid allergy medicine 

Order Children's Claritin Grape Flavored Syrup online at a fabulous low price today, or call for assistance at 1-888-687-4334.

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.